# SDR SWIA200311856

- Difficulty date: March 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 3,119 hours, 2,703 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING UNABLE TO RE-CENTER RUDDER TRIM, TRIMS ONLY TO THE LEFT, RIGHT TRIM INOP.  REPAIRED BROKEN WIRES ON SWITCH.  OPS CHECK GOOD.
